# SDR SWAA2022030167062

- Difficulty date: July 1, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 34,324 hours, 20,744 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W AILERON I/B BAY 1EA BALANCE WEIGHT HAS PITTING LAST ONE I/B MKD DOT 60-012 / REMOVED AND REPLACED BALANCE WEIGHT AT L/W AILERON I/B BAY; AS PER B737 AMM 27-11-31-000-801. TOTAL REMOVED WEIGHT = INSTALLED = 1LB
